# SDR 00FDEA00447

- Difficulty date: July 12, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT ILLUM.  PERFORMED RED TAB PROC.  INSP LEFT AFT SECTION DUCTS AND HEAT SENSING ELEMENT FOR SIGNS OF LEAK OR DAMAGE, NONE FOUND.  CLEANED HEAT SENSING ELEMENT CONNECTORS.  RAN APU AND ENG WITH BOTH PACKS ON LIGHT STAYS OFF.  TEST PER MM 26-14-0.  OK FOR SERVICE.
